# SDR TRAX200800657

- Difficulty date: May 18, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT SIDE FS 484 FLOOR SUPPORT INTERCOSTAL HAS A CRACKED FLANGE ON THE I/B SIDE OF LBL 36 AND A CRACK ATTACH ANGLE ON THE O/B SIDE OF LBL 27. DISCONNECTED MOUNT BOLTS ON CABLE GUIDE IAW 51-41-04.   REPAIRED LT FS 484 LBL 36 I/B SIDE AND O/B SIDE OF LBL 27 IAW B/A REO 601R-53-41-059 APPLICABLE STEPS.   INSTALLED SAME SERVICEABLE MOUNT BOLTS ON CABLE GUIDE IAW SRM 51-41-04. PRESSURE CHECKS DUE.  PERFORMED LEAK CHECK OF THE LT SIDE FS 484 FLOOR SUPPORT INTERCOSTAL LBL 36 AND O/B LBL 27 IAW AMM 21-32-00-863-801. NO LEAKS NOTED AT THIS TIME.  REPAIRED LT SIDE FS 484 FLOOR SUPPORT INTERCOSTAL IAW REO 601R-53-41-059.
